Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Computational Linguistics (IJCL)
International Journal of Computational Linguistics (IJCL)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1266
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 6   ISSUE - 1    
Publication Date - March / April 2015      |       Pages - 1 - 10
Download Complete Issue    (645.86KB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Classification of Oromo Dialects: A Computational Approach    
Feda Negesse    
Pages - 1 - 10     |    Revised - 31-03-2015     |    Published - 30-04-2015    
Full Text Available  (172.79KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles